Hey everyone I'm new to this group I would really like advice or guidance if possible. I've been taking 2 mg Clonazepam for about 9 months but at times I still feel shaky and depressed. Can anyone give me some insight on what's going on. Or should I take 3 mg instead of 2. By the way my sleeping patterns are terrible don't know what to do. When I'm at work I can see my hands shake while at work on the keyboard. Somebody please n thanks.
Tremor is a known side effect and also in my personal experience I never found it to have any antidepressant effects at all (it is not indicated for use as an antidepressant). I would urge you to discuss this tremor issue with your doctor as you probably don't want to take more than the prescribed amount and run out before your refill date which really would be dreadful. It may be that a different benzodiazepine or other medication might be more suitable for you; again, a question for your doctor. Sorry that I could not be more helpful.
Take care and good luck.
Sorry you are experiencing this. I whole heatedly agree with Stephen's answer. You should speak with your Doctor before increasing your dosage and you may wish to get a referral for a neurologist that also specializes in psychiatric medications (many do but you'll want to make sure before making the appointment). Also, you should discuss your depression with whoever you end up seeing. Finally, until you get a diagnosis on the cause of your tremor you should abstain from alcohol and cut back on caffeinated beverages if you have not yet done so.
I hope you get some some answers and some effective treatment. Meanwhile, all the best and take care for now.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 1 answer
Klonopin - I had a severe painc attack 4 months ago and now take clonazepam .05 mg once a day in the
Posted 7 Apr 2012 • 2 answers
Posted 8 Jan 2013 • 1 answer
Posted 16 Sep 2014 • 2 answers
Posted 12 Oct 2015 • 4 answers